MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3376
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2021-00101.
 
Event or Problem Description
It was reported that a revision surgery was performed to address device migration found during a 6-week post-operation follow-up.Both mobi-c devices were removed and replaced by a fusion construct during the revision.This is report one of two for this event.
 
Additional Manufacturer Narrative
Device evaluation: the polyethylene inserts were not returned for analysis.The endplates of both devices had evidence of iatrogenic damage, and impingement damage.The backside surfaces of the endplates showed remnants of bone.X-rays were not provided, so the migration cannot be confirmed.The damage seen could have occurred during removal or during plate interaction after migration.Potential cause: root cause was unable to be determined.This event could possibly be attributed to unknown patient, operational or traumatic factors.Dhr review : per dhr reviews, the parts were likely conforming when they left zimmer biomet control.Device use : this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
IMPLANT MOBIC M ST 13X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12439578
Report Number3004788213-2021-00100
Device Sequence Number17366441
Product Code MJO
UDI-Device Identifier03662663000109
UDI-Public(01)03662663000109(17)250301(10)5361728
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Catalogue NumberMB3376
Device Lot Number5361728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale